Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A remark on Hörmander's uniqueness theorem


Authors: D. Del Santo and X. Saint Raymond
Journal: Proc. Amer. Math. Soc. 117 (1993), 721-725
MSC: Primary 35L30; Secondary 35A07, 35S50
MathSciNet review: 1145944
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: By using the paradifferential calculus, Hörmander's classical uniqueness theorem for the Cauchy problem is shown to hold for operators with $ {\mathcal{C}^2}$ coefficients in the principal part, instead of $ {\mathcal{C}^\infty }$, under a special normality assumption.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35L30, 35A07, 35S50

Retrieve articles in all journals with MSC: 35L30, 35A07, 35S50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1145944-7
PII: S 0002-9939(1993)1145944-7
Article copyright: © Copyright 1993 American Mathematical Society